WOW, your answer was very depressing. everything i read said you start feeling flu-like symtoms after the 3rd day, and since i was wasnt on a high dose per day and was feeling fine--no withdrawal symtoms ( except a little lack of energy, slight mood change, and trouble sleeping, just you basic stuff but nothing horrible or undo-able) i thought i could handle it. you scared me into taking 30 miligrams, but i stopped again 2 days ago to see what day 5-7 are like. I will also incorporate exercise along with good diet into my detox. Are you sure there are no exceptions, isnt everybody different or is everybody doomed to the 5-7 day doomsday no questions asked you spoke of?
no, withdrawals don't usually kick in until day 5-7. If you weened down properly then you should be ok. If you just stopped then you are in for months of withdrawals and terrible back pain. Methadone is a lot different than morphine or heroin. There is not 5 day withdrawal with methadone..Good luck... Dave
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2009 • 1 answer
Posted 14 Aug 2010 • 3 answers
Posted 29 Jan 2011 • 1 answer
Posted 8 Feb 2011 • 4 answers
Posted 2 Sep 2011 • 4 answers